Volume 18, Number 2
Previous Issue Next Issue

Shi Ming Zhang & Zheng Da Huang

J. Comp. Math., 18 (2000), pp. 113-122

Preview Full PDF 190 1880 Abstract

Wei-Zhong Dai & Raja Nassar

J. Comp. Math., 18 (2000), pp. 123-132

Preview Full PDF 181 1903 Abstract

Zi Luan Wei

J. Comp. Math., 18 (2000), pp. 133-140

Preview Full PDF 186 1901 Abstract

Qing Ping Deng, Xue Jun Xu & Shu Min Shen

J. Comp. Math., 18 (2000), pp. 141-156

Preview Full PDF 190 1870 Abstract

Xiao Qiu Song

J. Comp. Math., 18 (2000), pp. 157-164

Preview Full PDF 212 1927 Abstract

Bai Nian Lu & Rui Feng Zhang

J. Comp. Math., 18 (2000), pp. 165-172

Preview Full PDF 192 1895 Abstract

Ji Hua Xu & Jing Hui Zhao

J. Comp. Math., 18 (2000), pp. 173-182

Preview Full PDF 191 1948 Abstract

Zhi Bin Chen, Yu Yu Feng & Kozak Jernej

J. Comp. Math., 18 (2000), pp. 183-198

Preview Full PDF 190 1911 Abstract

Cheng Jian Zhang & Xiao Xin Liao

J. Comp. Math., 18 (2000), pp. 199-206

Preview Full PDF 187 1898 Abstract

Yuan Ming Wang & Ben Yu Guo

J. Comp. Math., 18 (2000), pp. 207-224

Preview Full PDF 188 1844 Abstract

Authorization Required

This server could not verify that you are authorized to access the document requested. Either you supplied the wrong credentials (e.g., bad password), or your browser doesn't understand how to supply the credentials required.

Apache/2.2.15 (CentOS) Server at www.global-sci.org Port 80
The citation has been copied to your clipboard